RUS
ENG
Full version
JOURNALS
// Algebra i Analiz
// Archive
Algebra i Analiz,
2013
Volume 25,
Issue 2,
Pages
236–250
(Mi aa1331)
This article is cited in
1
paper
Research Papers
Scattering for differential operators of order four on the half-line. I. Direct problem
R. G. Shterenberg
,
V. V. Sukhanov
Received:
05.11.2012
Fulltext:
PDF file (255 kB)
References
Cited by
English version:
St. Petersburg Mathematical Journal, 2014,
25
:2,
327–337
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025